# SDR SWAA2017032112521

- Difficulty date: March 9, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 65,817 hours, 38,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WHEEL WELL BRACKET CRACKED AT BS 663, RBL 15.54.  R & R THE BRACKET IAW SRM.
